| Model Number |
RUNVCA8STF |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/10/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a total colectomy using the hugo robot, the standard robotic trocars did not pass through the inner wall of the abdominal wall, which was not anticipated prior to the procedure.The surgical time was extended by 1.5 hours due to the inability to use the standard robotic trocars, resulting in a delay in surgery.The incision was extended, but not more than 1 inch.The procedure was converted from robotic to laparoscopic, and the standard robotic trocars were replaced with long laparoscopic trocars from another manufacturer.